# SDR DALA2019020800905

- Difficulty date: February 8, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 60,355 hours, 22,027 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION FLOOR STRUCTURE UPPER FLANGE AT LEVEL BS 986.5 AND BTW RBL 32 TO RBL 44 AT AFT GALLEY AREA. PERFORMED PERMANENT REPAIR ON FLOORBEAM BS 986.5 BTW LBL 50 TO RBL 50 FLOOR STRUCTURE AFT GALLEY AREA AS PER ERA N.574616-14 REVISION ORIGINAL AND AS PER PRI 574616-14 REVISIONS 0,1,2 AND 3.
